# SDR ARWA981061

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1133
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CABIN CARGO DOOR LIGHT ON F/E PANEL ILLUMINATED WHEN DOOR IS CLOSED REPAIRING WIRING AT 5272TBY2 PER MARSHALL WIRING DIAGRAM.  OPS NORMAL IAW 52-72-01.
